# SDR SCNA20230210078

- Difficulty date: January 23, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N8059A
- Make and model: Boeing 737-83N
- Aircraft serial: 29120
- Aircraft time: 82,356 hours, 32,600 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Unknown
- Condition: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT TC206200000 NR00128:  EVIDENCE OF CORROSION ON RH WING REAR SPAR AROUND AFT BOOST PUMP #2. RESOLUTION:  CORROSION FOUND IN 2 EA AREAS AT AFT BOOST PUMP #2, RH WING REAR SPAR UPPER AREA MEASURES 3.25"L X 2.5"W X .046"D, LOWER AREA MEASURES 4.5"L X 3.5"W X .081"D. BOTH AREAS FOUND IN LIMITS PER SRM 57-20-10-1A-3, #5.D, FIGURE 105. PERFORMED FLAP PEEN AND APPLIED PROTECTIVE FINISHES PER SRM 57-20-10-1A-3, #2.C. (3,4 AND 6) THERE WAS NO PART REPLACEMENT, ONLY THE BLENDOUTS.
